# SDR CA140627001

- Difficulty date: June 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-36N
- Aircraft time: 35,551 hours
- Engine: Cfmint CFM563C1
- System (JASC): 2710 · Aileron Control System
- Part: Mechanism
- Part number: 65C370303
- Condition: Stiff
- Location: Yoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED: F/O YOKE FEELS STIFF DURING CONTROL CHECK. ONLY STIFF WITH LT AILERON, F/O SIDE.  FOUND STIFFNESS AND NOISE EMANATING FROM AILERON TRANSFER CONTROL MECHANISM ASSY.  MECHANISM ASSEMBLY REPLACED.
